# SDR CALA2013080990291

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 65,586 hours, 24,302 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Inoperative
- Location: Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LOW FLOW.  UNACCEPTABLE TEMP, COCKPIT TEMP 89 DEGREES,  CABIN TEMP 82 IN CLIMB.  LT PACK OUT TEMP RUNNING +5 DEG.  RT 10, R & R NR 1 PACK TEMP AND ZONE TEMP CONTROL IAW AMM.  OPS CHECKED GOOD.
